# SDR 20000424SH016

- Difficulty date: December 17, 1999
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 117775P
- Condition: Worn
- Location: Starflex
- Part time: 537 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON LINERS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.   (X)
